# SDR USAA2009100192679

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,446 hours, 29,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACK ON VERTICAL HAT ANGLE STIFFENER AT THE FORWARD OUTBOARD CORNER OF THE LEFT MAIN LANDING GEAR WHEEL WELL BULKHEAD.  REPAIRED VERTICAL HAT ANGLE STIFFENER AT THE FORWARD OUTBOARD CORNER OF THE LEFT MAIN LANDING GEAR WHEEL WELL BULKHEAD IAW A320 SRM 53-35-11 FIG 230.
